# SDR HALA0700347

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,319 hours, 29,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Intermittent
- Location: Slide Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R SLIDE INDICATOR FLICKERING.  RE-LAMPED 1R SLIDE INDICATOR LIGHT.  OP CK GOOD.
